# SDR USAASB02066

- Difficulty date: March 27, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE AFT RIGHT SERVICE DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT EMERGENCY LIGHT BATTERY PACK AND CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
